MAUDE Adverse Event Report: MEDTRONIC MEXICO CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number TL10D99R2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of a custom tubing pack a bridge connector came apart and blood loss of 100ml was reported.The customer had a spare bridge and was able to place it into the circuit.The patient had a blood loss estimated at 100 ml from the bridge break and was transfused with multiple blood products.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CUSTOM TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key10073945
Report Number9612164-2020-01912
Device Sequence Number16824044
Product Code DWF
UDI-Device Identifier00763000065621
UDI-Public00763000065621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K924529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model NumberTL10D99R2
Device Catalogue NumberTL10D99R2
Device Lot Number219115883
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;